# SDR IPXA2022032980627

- Difficulty date: March 5, 2022
- Submitted: March 29, 2022
- Operation: Air carrier
- Aircraft: N143UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0826
- Aircraft time: 23,590 hours, 14,806 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B5327052900400
- Part serial: NA
- Condition: Damaged
- Location: Fwd Cargo 131sg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:CFWD CARGO COMP. PANEL 131SG SIDES DAMAGEDREPAIR IAW SREO A300-5320-42722-F
